MAUDE Adverse Event Report: CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534621T
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product history review is expected but has not been completed.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during a coronary angiography, the connector of a 6f 100cm judkins right (jr) 4 infiniti diagnostic catheter ¿did not match the triple tee plate¿ which resulted in an inability to ensure the sealing of fluid during the angiography.As a result, an unknown device was used as a replacement.There was no reported injury to the patient and the device will not be returned for evaluation.The hospital reported it as an adverse event to the china nmpa directly.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, during a coronary angiography, the connector of a 6f 100cm judkins right (jr) 4 infiniti diagnostic catheter ¿did not match the triple tee plate¿ which resulted in an inability to ensure the sealing of fluid during the angiography.As a result, an unknown device was used as a replacement.There was no reported injury to the patient and the device will not be returned for evaluation.The device was not returned for analysis.A review of the manufacturing documentation associated with lot 10106175 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The event reported by the customer as ¿luer hub - catheters ¿ incompatibility/fit¿ could not be confirmed or further clarified without the return of the device and concomitant product.As such a definitive cause for the event could not be determined, however, handling factors and/or issues with the ¿triple tee plate¿ may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿before use, flush all devices entering a blood vessel with sterile heparinized saline or a similar isotonic solution.¿ if the device cannot be connected to another device for flushing of the catheter it should not be used.Based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key16702881
Report Number9616099-2023-06461
Device Sequence Number14348865
Product Code DQO
UDI-Device Identifier10705032014199
UDI-Public(01)10705032014199(17)250731(10)18138027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number534621T
Device Lot Number18138027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown